Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is Vertifree advisable for treatment of vertigo caused by Meniere's Disease?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9061 Questions
Hello. I am writing from Auckland New Zealand with a question for my 86 year old mother who lives in South Australia. she has quite severe Meniere's Disease/syndrome which makes her life very difficult and miserable. She has trouble with her balance and is afraid of falling plus a terrible feeling in the head daily described by her as feeling as though she has been hit by a club ...Is this vertifree product something that will help her please? I will be grateful for your reply. Thank you. XXXXXXX
Posted Sun, 19 Jan 2014 in General Health
Answered by Dr. Praveen Tayal 5 hours later
Brief Answer: Yes it can help her. Detailed Answer: Hello, Thanks for posting your query. The vertigo caused by Meniere's Disease is often severe and uncomfortable. Vertifree is an over the counter available homeopathic medicine that helps in such symptoms. She can take the tablet for symptomatic relief. It is not likely to have any effect on the pathology itself. She can also get medicines like Vertin (Betahistine) and Stugeron (Cinnarazine) prescribed fro her ENT specialist after an examination. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor